Watery Sperm Relationship With Frequent Masturbation?

Illustration of Watery Sperm Relationship With Frequent Masturbation?
Illustration: Watery Sperm Relationship With Frequent Masturbation? Bing

rnrnI want to consult with a doctor, but before that I want to tell the truth”about the things” that I often do.rnrnSince junior high school I often masturbate until now I graduate smk, and lately I often urinate with a frequency that is quite frequent. And finally I take the medicine for Jibeling. My urinary frequency has decreased, but when I masturbate my sperm becomes runny. Does this have a connection between frequent masturbation and isk disease ?rnrnIf yes, I want to stop masturbating. Please answer

1 Answer:

Hi Devanga. Frequent masturbation can be a risk factor for urinary tract infections. This is especially if when you masturbate, your environment, hands, or the tools you use to achieve orgasm are less hygienic. This condition can cause bacteria to easily enter through the penis into the urethra (urinary tube that connects the bladder and the outside world) or up to the bladder. In addition, urinary tract infections (UTIs) can also be caused by the habit of holding urine, not drinking enough water, and having a history of using a urinary tube.

Consult with your doctor about the condition you are experiencing for treatment and further information. Physical examination can help where there are additional examinations such as urine examination, ultrasound can help if needed. Masturbation itself is not abnormal, however, as long as you do it hygienically, do it yourself without any contact with other people's genitals or genital fluids. Next about urinary tract infections and masturbation. Hopefully helpful, and thank you. Greetings, Dr. Alyssa

: by

Related Question

Toothache And Toothache That Goes Down To The Neck And Ears?

Toothache And Toothache That Goes Down To The Neck And Ears?

(2 years ago)

Good afternoon,...

The Healing Period For Gonorrhea?

The Healing Period For Gonorrhea?

(2 years ago)

Hello wr wb r nSorry I want to ask, I have checked with a doctor for complaints of gonorrhea and I was given 2x injections and given antibiotic tablets. After the medicine runs out...

Feel Uncomfortable?

Feel Uncomfortable?

(2 years ago)

what do I do when I ejaculate, I feel bad, then after that it doesn’t feel good, I can’t really urinate, give me a solution, thank you...

Leave a Reply

Your email address will not be published.